# SDR AUS20010801

- Difficulty date: July 29, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 3242 · Brake
- Part: Rotor
- Part number: 26056623
- Condition: Failed
- Location: Brake
- Part time: 19,462 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 7 MAIN BODY WHEEL BRAKE ROTOR SEGMENT FAILED.
